MAUDE Adverse Event Report: MEDSOURE LABS LLC MEDSOURCE; TRUESAFE COMFORT BLOOD CONTROL 22G X 1

MEDSOURE LABS LLC MEDSOURCE; TRUESAFE COMFORT BLOOD CONTROL 22G X 1
Model Number MS-864203
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The plastic of the catheter detached from the hub.When it detached the plastic straw piece of the catheter was in the vein.

Brand Name
MEDSOURCE
Common Device Name
TRUESAFE COMFORT BLOOD CONTROL 22G X 1
Manufacturer (Section D)
MEDSOURE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key22038585
Report Number3003674698-2025-00944
Device Sequence Number8123404
Product Code FOZ
UDI-Device Identifier00840155413245
UDI-Public00840155413245
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-864203
Device Catalogue NumberMS-864203
Device Lot Number40823/0480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown